CSpace
Convergence of a conservative difference scheme for the zakharov equations in two dimensions
Guo B L1; Chang Q S2
1997
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume15Issue:3Pages:219
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28959
Collection中国科学院数学与系统科学研究院
Affiliation1.北京应用物理与计算数学研究所
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Guo B L,Chang Q S. Convergence of a conservative difference scheme for the zakharov equations in two dimensions[J]. Journal of Computational Mathematics,1997,15(3):219.
APA Guo B L,&Chang Q S.(1997).Convergence of a conservative difference scheme for the zakharov equations in two dimensions.Journal of Computational Mathematics,15(3),219.
MLA Guo B L,et al."Convergence of a conservative difference scheme for the zakharov equations in two dimensions".Journal of Computational Mathematics 15.3(1997):219.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Guo B L]'s Articles
[Chang Q S]'s Articles
Baidu academic
Similar articles in Baidu academic
[Guo B L]'s Articles
[Chang Q S]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Guo B L]'s Articles
[Chang Q S]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.